|Author:||Sorting Last Post on Top ↓ Message:||
Yes, I am constipated now a side effect of the pain medication. Prunes are su pposed to help so I have asked my daughter to get some prunes for me and I also read that figs are supposed to do the same.
Yes. I constantly go between C & D. Sometimes I forget to drink enough water and that causes a problem. I have very painful Roids so I try to keep hydrated and I usually eat prunes every day. I will also eat fruit and sometimes even drink fruit juices. But when all that is not enough, I will take Senecot laxitive with stool softener.
Apparently Magnesium is very good for regulating this but I do not have the money to buy any at this time. Hope you get relief soon.....
Take care. Medicines can be a B**** for this.
Leader: Living with Diabetes
YOU can do it.
You CAN do it.
You can DO it.
You can do IT.
OK, personal question time... Do you ever get constipated and if so, what is your remedy?
Yes. I am now. Due to a side effect of my anti-depressant. I try to drink more water and eat more fiber, but if something doesn't happen soon I may need to turn to medication. But, I hate to do that!
Melissa in VA (EST)
A Firecracker Once Again!!
BLC 24 Sunset Stingrays
Sunset Is My Favorite Color! Go Stingrays!
***A House Is Not A Home Without A Dog***
|QUESTION OF THE DAY!! Wednesday, September 4||9/4/2013 1:24:56 PM|
|QUESTION OF THE DAY!! Monday, September 23||9/23/2013 3:55:31 PM|
|QUESTION OF THE DAY!! Thursday, October 10||10/10/2013 8:53:28 PM|
|QUESTION OF THE DAY!! Thursday, August 22||8/22/2013 2:31:03 PM|
|QUESTION OF THE DAY!! Thursday, October 24||10/25/2013 1:22:02 AM|